# SDR EISA99124

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Engine: Pwa JT8D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLS.  REMOVED AND REPLACED NR 2 ENGINE.  OPS CHECK GOOD.  REPLACED 13TH STAGE SURGE BLEED VALVE.  (M)
